# SDR 9808299933

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTION CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO DEPLOY TAIL CONE USING THE INTERIOR HANDLE.  RIGGED TAIL CONE DEPLOYMENT SYSTEM, FUNCTIONAL CHECK OK.
